Vol. 37, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Officers
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On epimorphisms to finitely generated modules

Edward Graham Evans, Jr.

Vol. 37 (1971), No. 1, 47–50
Abstract

Serre’s theorem on projective modules says roughly that if a projective R module is big enough it can map onto R. Forster and Swan discuss how big a free module is needed to map onto a given finitely generated module. This note examines a common generalization of these results and extends Swan’s technique.

Mathematical Subject Classification 2000
Primary: 13C05
Milestones
Received: 5 August 1970
Published: 1 April 1971
Authors
Edward Graham Evans, Jr.